# SDR AALA2009050700889

- Difficulty date: May 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N690AA
- Make and model: Boeing 757223
- Aircraft serial: 25696
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT LIGHT AT SEAT 34D INOPERATIVE.  SECURED LOOSE CONNECTOR  BELOW SEAT 34D.
